# SDR IXXA2022040501

- Difficulty date: February 27, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N255CM
- Make and model: Boeing 767223
- Aircraft serial: 22316
- Aircraft time: 90,166 hours, 23,601 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Panel
- Part number: 174T1103902
- Part serial: 0328
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STAB REMOVABLE L/E PANEL 321E MOST UPPER L/E COMPOSITE ERODED & CRACKED
